# SDR 07FDEA01609

- Difficulty date: April 26, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 39,603 hours, 11,867 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53811371202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN AIR CONDITIONING COMPARTMENT ON KEEL BEAM C45/46, P51 LT, PANEL C40/42, P50-  51 LT, STRINGER P 50 LT, C43-44.  REPAIR PERFORMED BY BLEND OUT THE CORROSION ON KEEL BEAM AND PANEL IAW SRM 51-74-10 AND STRINGER REPAIR ON P50, C43-44 IAW TD 044433/004/2006 ISS C, APPROVED BY EA 6-5315-99214 AND RAS 044433/005/2006 ISS A.
